MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical devices: 142-28-93 - sn (b)(4) cocr fem head 28mm -3.5 offset 12/14, 160-00-13 - sn (b)(4) pf stem tapered plasma sz 13, 180-01-48 - sn (b)(4) nv crown cup clstr hole 48mm group 1.No device return anticipated due to it being a legal case.
 
Event or Problem Description
It was reported via a legal filing, that a female patient who had a right tha on or about (b)(6) 2013, began feeling pain and discomfort and returned to her orthopedist.On (b)(6) 2016, a ct scan revealed ¿some liner wear within the acetabulum¿ and ¿evidence of osteolysis along the superior aspect of the acetabulum.¿.The pain progressed and records reflect that by (b)(6) 2017 the pain evolved to the point where the patient was in so much pain that she was not ¿able to go to work or sleep.¿ on or about (b)(6) 2017, approximately 4 years 1 month post the initial procedure, the plaintiff underwent painful and risky right total hip replacement revision surgery to remove the defective gxl liner due to ¿eccentric poly[ethylene] wear.¿ her gxl liner and femoral head were removed and she was implanted with a new novation crown cup size 28 neutral connexion gxl liner and size 28 mm +0 femoral head.
 
Additional Manufacturer Narrative
H1: 1038671-2022-00974 is a duplicate.This event has already been reported on 1038671-2017-00272.

Brand Name
NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15325080
Report Number1038671-2022-00974
Device Sequence Number12052579
Product Code JDI
UDI-Device Identifier10885862022066
UDI-Public10885862022066
Combination Product (Y/N)N
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2013
Device Model NumberNV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Device Catalogue Number130-28-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale